AM  Vol.3 No.2 , February 2012
Wronskian and Grammian Solutions for Generalized (n + 1)-Dimensional KP Equation with Variable Coefficients
ABSTRACT
The generalized (n + 1)-dimensional KP equation with variable coefficients is investigated in this paper. The bilinear form of the equation has been obtained by the Hirota direct method. In addition, with the help of Wronskian technique and the Pfaffian properties, Wronskian and Grammian solutions have been generated.

Cite this paper
H. Fu, Y. Song and J. Xu, "Wronskian and Grammian Solutions for Generalized (n + 1)-Dimensional KP Equation with Variable Coefficients," Applied Mathematics, Vol. 3 No. 2, 2012, pp. 154-157. doi: 10.4236/am.2012.32024.
References
[1]   P. A. Clarkson, “Painlevé Analysis and the Complete Integrability of a Generalized Variable-Coefficient Kadomtsev-Petviashvili Equation,” IMA Journal of Applied Mathematics, Vol. 44, No. 1, 1990, pp. 27-53. doi:10.1093/imamat/44.1.27

[2]   S. F. Deng, “Exact Solutions for A Nonisospectral and Variable-Coefficient Kadomtsev-Petviashvili Equation,” Chinese Physics Letters, Vol. 23, No. 7, 2006, pp. 16621665. doi:10.1088/0256-307X/23/7/002

[3]   L. Y. Ye, Y. N. Lv and Y. Zhang, “Grammian Solutions to a Variable-Coefficient KP Equation,” Chinese Physics Letters, Vol. 25, No. 2, 2008, pp. 357-358. doi:10.1088/0256-307X/25/2/002

[4]   R. Hirota, “The Direct Methods in Soliton Theory,” Cambridge University Press, Cambridge, 2004.

[5]   Y. Zhang, J. B. Li and Y. N. Lv, “The Exact Soliton and Integrable Properties to the Variable-Coefficient Modified Korteweg-de Vries Equation,” Annals of Physics, Vol. 323, No. 12, 2008, pp. 3059-3064. doi:10.1016/j.aop.2008.04.012

[6]   Y. Zhang, Y. Song, L. Cheng, J. Y. Ge and W. W. Wei, “Exact Solutions and Painlevé Analysis of A New (2 + 1) -Dimensional Generalized KdV Equation,” Nonlinear Dynamics, in Press.

[7]   J. Satsuma, “A Wronskian Representation of N-Soliton Solutions of Nonlinear Evolution Equations,” Journal of the Physical Society of Japan, Vol. 46, No. 1, 1979, pp. 359-360. doi:10.1143/JPSJ.46.359

[8]   N. C. Freeman and J. J. Nimmo, “A Method of Obtaining the N-Solution of the Boussinesq Equation in Terms of a Wronskian,” Physics Letters A, Vol. 95, No. 1, 1983, pp. 4-6. doi:10.1016/0375-9601(83)90765-X

[9]   Y. Zhang, T. F. Cheng, D. J. Ding and X. L. Dang, “Wronskian and Grammian Solutions for (2 + 1)-Dimensional Soliton Equation,” Communications in Theoretical Physics, Vol. 55, No. 1, 2011, pp. 20-24. doi:10.1088/0253-6102/55/1/04

[10]   G. F. Yu and H. W. Tam, “On the Nonisospectral Kadomtsev-Petviashvili Equation,” Journal of the Physics A: Mathematical and General, Vol. 39, No. 13, 2006, pp. 3367-3373. doi:10.1088/0305-4470/39/13/014

 
 
Top